# SDR UF6A990543

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: JD255J0282000
- Condition: Worn
- Location: Bs 308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - AFT BAGGAGE, FORWARD BULKHEAD, ATTACHMENT ANGLE FOR SURROUND ON THE  RIGHT SIDE OF THE FUSELAGE HAS SEVERAL WORN SPOTS.  MAINTENANCE REPAIRED WORN SPOTS IAW ENGINEERING ORDER 99-091.  (M)
